# SDR DALA2020112403848

- Difficulty date: November 23, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N504DN
- Make and model: Airbus A350-941
- Aircraft serial: 0160
- Aircraft time: 13,293 hours, 1,199 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD FLAP TRAILING EDGE LOWER SKIN WORN, REF ERA 588685-14, SEC I, STEP 6, REV O.  CORRECTIVE ACTION: REF ERA 588685-14 REV ORIG.
